|Another PeP Question
Jun 8, 2013
Hi Dr. Wohl. I already addressed this question to you in 'PEP HIV Two Weeks Question‏'. It's not a hypothetical situation but an actual one. Can you please tell me what are my options if I am currently on Atripla? Should I stay on the same regiment? Use another PEP medication? Or still use Atripla? Please advise, thank you.
| Response from Dr. Wohl
I would stay on Atripla for the original 4 week course. The risk having a) acquired HIV on this drug and b) any virus you would be exposed to being resistant to more than one the major components of Atripla are low.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Jock Itch After Breast Sucking Sign Of HIV AIDS
- Penis Discharge After Licking Genital Worried I Have HIV
- After Being Exposed To Hpv How Long Does It Take For Signs Of Cervical Cancer To Appear
- Cephalexin Cure Chlamydia
- Does Gardasil Work If Already Have Hpv?
- Names Of Sexually Transmitted Diseases
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.